# SDR AU960774

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Ngv
- Part number: 9527M50G07
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HIGH PRESSURE TURBINE NOZZLE GUIDE VANES (23OFF) DAMAGED -NGVS HAD SEVERE TRAILING EDGE FALLOUT AND WERE DISTORTED
